# SDR ASAA2015041211316

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,195 hours, 2,951 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED ENGINE ANTI-ICE TO ON. THE NR 2 ENGINE ANTI-ICE LIGHT ILLUMINATED BRIGHT BLUE BUT THERE WAS NO CORRESPONDING AMBER TAI LIGHT ABOVE THE N1 INSTRUMENTS.  THRUST LEVER ADVANCED TO APPROXIMATELY 50 PERCENT N1 WHICH CAUSED THE COWL VALVE OPEN LIGHT TO GO DIM AND GREEN TAI TO INDICATE ABOVE N1 GAUGE. HOWEVER, WHEN N1 WAS REDUCED, THE VALVE CLOSED AGAIN.  SWITCH WAS CYCLED SEVERAL TIMES. ENGINE ANTI-ICE VALVE WOULD NOT STAY OPEN AT IDLE N1.  ACFT GROUNDED. VERIFIED NR 2 ENGINE ICE LIGHT OPERATIONAL.  RAN NR 2 ENG AT FLIGHT IDLE, CYCLING ANTI-ICE VALVE SUCCESSFULLY WITH NO ABNORMALITIES NOTED, OPS CHECK GOOD IAW AMM 30-21-00-710-801.  NO FURTHER DEFECTS NOTED.
